Lois asymptotiques des tests et estimateurs de rupture dans un modèle statistique classique
Annales de l'I.H.P. Probabilités et statistiques, Tome 20 (1984) no. 4, p. 309-327
@article{AIHPB_1984__20_4_309_0,
     author = {Deshayes, Jean and Picard, Dominique},
     title = {Lois asymptotiques des tests et estimateurs de rupture dans un mod\`ele statistique classique},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {20},
     number = {4},
     year = {1984},
     pages = {309-327},
     zbl = {0555.62030},
     mrnumber = {771892},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1984__20_4_309_0}
}
Deshayes, Jean; Picard, Dominique. Lois asymptotiques des tests et estimateurs de rupture dans un modèle statistique classique. Annales de l'I.H.P. Probabilités et statistiques, Tome 20 (1984) no. 4, pp. 309-327. http://www.numdam.org/item/AIHPB_1984__20_4_309_0/

[1] P.K. Bhattacharya, « Estimation of change-point in the distribution of independant random variables ». Preprint of the University of Arizona, 1981.

[2] P.K. Bhattacharya, P.J. Brockwell, « The minimum of an additive process with applications to signal estimation and storage theory », Zeit. Wahr. und veriv. Gebiete, t. 37, 1976, p. 51-75. | MR 426166 | Zbl 0326.60053

[3] Z.W. Birnbaum, A.W. Marsall, « Some multivariate Chebyshev inequalities with extensions to continuous parameter processes », A. M. S., t. 32, 1961, p. 687-703. | MR 148106 | Zbl 0114.08004

[4] J. Deshayes, D. Picard, « Principe d'invariance sur le processus de vraisemblance », Annales de l'I. H. P., t. 20, 1984, p. 1-20. | Numdam | Zbl 0534.60033

[5] J. Deshayes, D. Picard, « Ruptures de modèles en statistique ». Thèses d'État. Université Paris-Sud, 1983.

[6] P.I. Feder, « The log-likelihood ratio in segmented regression », Ann. Stat., t. 3, 1975, p. 84-97. | MR 378268 | Zbl 0324.62015

[7] D.M. Hawkins, « Testing a sequence of observations for a shift in location », J. A. S. A., t. 72, 1977, p. 180-186. | MR 451496 | Zbl 0346.62027

[8] D.V. Hinkley, « Inference about the change-point in a sequence of random variables », Biometrika, t. 57, 1970, p. 1-17. | MR 273727 | Zbl 0198.51501

[9] D.V. Hinkley, E.A. Hinkley, « Inference about the change-point in a sequence of binomial variables », Biometrika, t. 57, 1970, p. 477-488. | MR 275556 | Zbl 0214.46603

[10] D.V. Hinkley, P. Chapman, G. Runger, « Change-point problems », Invited conference at the 11th European Meeting of Statisticians, Brighton, 1980.

[11] I.A. Ibragimov, R.Z. Khasminkii, « Asymptotic behaviour of statistical estimators in the smooth case-I-study of the likelihood ratio ». Theory of Prob. and Applic., t. 17, 1972, p. 445-462. | Zbl 0273.62019

[12] I.A. Ibragimov, R.Z. Khasminskii, « Statistical estimation-asymptotic theory », Springer-Verlag. Applications of Mathematics, t. 16, 1981. | MR 620321 | Zbl 0467.62026

[13] L. Lecam, « Limits of experiments », Proceedings of the Vlth Berkeley Symposium-I, 1972, p. 245-261. | MR 415819 | Zbl 0271.62004

[14] I.B. Mcneil, « Tests for change of parameter at unknown time and distributions of some related functionals on Brownian motion », Ann. Stat., t. 2, 1974, p. 950-962. | MR 426253 | Zbl 0289.62059

[15] R.E. Quandt, « Tests of the hypothesis that a linear system obeys two separate regimes », J. A. S. A., t. 55, 1960, p. 324-330. | MR 114269 | Zbl 0095.13602

[16] L.A. Shepp, « The joint density of the maximum and its location for a Wiener process with drift », J. of Appl. Prob., t. 16, 1979, 423-427. | MR 531776 | Zbl 0403.60072